# SDR 20001108SH021

- Difficulty date: October 10, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N200AK
- Make and model: Piper PA-31-350
- Aircraft serial: 318052180
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19341
- Condition: Failed
- Location: Nr 1&2 Camshafts
- Part time: 535 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL WAS FOUND IN BOTH SPIN-ON FILTER AND OIL SUCTION SCREENS.  CAMSHAFT SUSPECTED FAILING, AND PROVEN WITH VISUAL INSPECTION AND CHECKING THE LIFT OF ALL OF THE LOBES.  NR 1 AND NR 2 LOBES WERE ONLY GIVING HALF THE LIFT FROM THE OTHER LOBES.  (X)
